# SDR RAIA990437

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 6222506004
- Condition: Failed
- Location: Nr 2
- Part time: 956 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7440 - STL - NR 1 CDI 30 DEGREES OFF.  MAINTENANCE REPLACED NR 2 RMI.  (M)
